MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMULUS SEMI-RIGID ANNULOPASTY RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMULUS SEMI-RIGID ANNULOPASTY RING; RING, ANNULOPLASTY
Model Number 800SR34
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Mitral Valve Stenosis (1965)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that 2 years and 6 months post implant of this 34mm mitral annuloplasty ring, it was reported that a transesophageal echocardiogram (tee) discovered moderate mitral stenosis.No intervention or additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SIMULUS SEMI-RIGID ANNULOPASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19820204
Report Number2025587-2024-04248
Device Sequence Number8589431
Product Code KRH
UDI-Device Identifier00643169182264
UDI-Public00643169182264
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072655
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2024
Device Model Number800SR34
Device Catalogue Number800SR34
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight79 KG